Do you know of any other treatment as I have relapsed twice. I went through 6 months of treatment of interferon & ribaviran (my genotype is 3a) and 1 year of treatment of pegintron & ribaviran? On my last treatment at my three month check up it showed that the virus was back. My cancer of the liver marker was lower.
I could only tolerate 7 weeks of therapy and I am going to take a trial drug that is non-interferon. I cannot remember the name as I have problems with my memory but I think it is letters of the alphabet. I am glad your liver CA marker is ok. Right now I am sitting here all swollen up like a big toad frog. I will try and remember to call and ask the name. Prayers.
Something else seems wrong with you. As a type 3 you should have responded to the interferon. Are you overweight?....or do you have high Iron (ferritin) levels?
Sounds like you need to get into a trial for the non-interferon type meds now. Here is a link to several sites that list most of the current trials.........
I hope that this helps you.
Let us know how you make out...............
My hubby is 3a and did 24/24 of peg/reba and it returned @ 6 mo post tx, he is now doing 15/48 Friday of the same stuff. He does the usual dose of peg but is doing 1400 of the riba (same as before)Doc thought maybe that the high iron during last tx might have contributed to the relapse, he was cleared at 8 weeks this round, clear @ 12 weeks last time...that is when the 2 different docs did the test......his alt/ast are still elevated
I went to Medscape and have been there and registered with no memory. Gawd! Anyway, those names don't sound famaliar. It starts with an I or T. Everything I read indicates it is the riba I reacted to but you can't take Peg without the other. I don't mean to sound dumb but I did not give interferon. It is chemo and only chemo certified nurses can give it. I cannot recall taking care of anybody reacting to riba. Hep C patients as a rule were very sick. It is always medicall managed. My patient load was so heavy I never really had the time to sit and read about anything and after I got home I was too tired. I cannot remember being told about these side effects and then my care fell through the cracks. When I find out the name I will post.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.